# SDR 0103706642

- Difficulty date: October 24, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N642NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21942
- Aircraft time: 73,740 hours, 16,575 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Fretted
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "PCK" found fretting corrosion in several areas of number 3 strut aft diagonal brace attach fitting. Repaired per EA 66-186713.
